Dynamics of Partial Differential Equations

Volume 5 (2008)

Number 4

On a semi-linear wave equation associated with memory conditions at the boundaries: stability and asymptotic expansion

Pages: 329 – 347

DOI: https://dx.doi.org/10.4310/DPDE.2008.v5.n4.a3


Út V. Lê (Department of Mathematical Sciences, University of Oulu, Finland)


In this paper the stability and asymptotic expansion of the weak solution of an initial-boundary problem relating to a semi-linear wave equation and two integral equations at the boundaries are given.


contracted procedure, semi-linear wave equation, stability, asymptotic expansion

2010 Mathematics Subject Classification

35L15, 35L20, 35L70

Published 1 January 2008